# SDR MALA965267

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 197
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A BLOCK INSPECTION IN MSP, MAINTENANCE FOUND A CRACK IN RT SIDE OF LOWER CONSTANT SECTION FRAME FLANGE AT FUSELAGE STATION 197.  COMPLETED REPAIR TO CONSTANT SECTION IAW FAIRCHILD STRUCTURAL REPAIR MANUAL 53-90-20 PAGES 87-90.  (M)
